# SDR DXTA2016060206245

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 8,183 hours, 5,395 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CIRCUIT BREAKER LG CONT 2 POPPED AT TAKEOFF & GEAR UP.  THE GEAR SPEED OF 210 WAS EXCEEDED BY 40K UNTIL WE DETERMINED THE GEAR NEVER RETRACTED.  WE ACCOMPLISHED THE CHECKLIST BLOW DOWN PROCEDURE, INCLUDING THE MAIN GEAR & NOSE GEAR MANUAL UNLOCK RELEASE PROCEDURE.  LANDED WITHOUT INCIDENT.  RELEASED PRESSURE, RESET & SERVICED NLG BLOW DOWN BOTTLE, RESET LG CONTROL VLV & PERFORMED 25 FULL LG CYCLES IAW MM 32-00-00.  NO DISCREPANCIES NOTED.  REPOSITIONED PCB ASSEMBLY, LANDING GEAR CONTROL, PERFORMED SEVERAL GEAR SWINGS.  OPERATION CHECKS GOOD.  WORK DONE IAW MM CH24-60-10 REV 24.
